# SDR ASAA2015091813111

- Difficulty date: September 18, 2015
- Submitted: September 21, 2015
- Operation: Air carrier
- Aircraft: N513AS
- Make and model: Boeing 737890
- Aircraft serial: 35192
- Aircraft time: 26,717 hours, 8,171 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Shim
- Part number: 3402523070
- Condition: Worn
- Location: Nr 2 Fan Blades
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MORE THAN HALF OF THE NR 2 ENGINE FAN BLADE PLATFORMS HAVE SEAL DAMAGE.  1 PLATFORM HAS DISBONDED RIGHT AND ALL 24 FAN BLADE SHIMS HAVE WORN MOLLY DAG COATING.  ACFT GROUNDED.  REPLACED ALL NR 2 ENGINE FAN BLADE PLATFORMS & SHIMS.  PERFORMED AMM TASK 71-00-00-700-814-F00, TEST 7 VIBRATION SURVEY.  NO ADJUSTMENTS NECESSARY.
